# SDR HALA2011082500387

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 96,859 hours, 18,392 cycles
- Engine: Pwa PW4062
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -ENROUTE STATUS MESSAGE "AFT EQ EXH FAN 1" DISPLAYED.  ACCOMPLISHED FIM 21-26-00.  NO MESSAGE DISPLAYED. OK FOR SERVICE.
